# SDR UALA2009113003669

- Difficulty date: November 25, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 80,589 hours, 12,939 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 456-478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BETWEEN STA 456 AND 478 D ENT IS 6 IN BY 6 N AND APPROX .380 DEEP BY- 10212 :DENT IS AT STA 570 NOT AT 456 AND 478 CONT OF AMIS ITEM 5892005 :REMOVED BELLY SKIN AND UPPER LAP ROW ON STR 36R FROM STA 573 THRU STA 626 DOWN TO BETWEEN STR 37R AND 38R.  CONT OF AMIS ITEM 5892008 ACCOMPLISHED REPAIR REF UA -EVA-73110.
